# SDR SIMA20240824001

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N749BM
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 37,776 hours, 27,800 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION RATE DROPPED SUDDENLY ABOVE 12000. MEL 21-45 AUTH # 081274 D-C. REF LOG PAGE #5142049 ITEM #1. PERFORMED INSPECTION FOR LEAKS AT PACKS AND PCA DUCTING. NO LEAKS FOUND. PRESSURIZATION LEAK DOWN CHECK GOOD IAW ERJ 170 AMM 21-31-00. MEL ITEM RESTORED.
